# SDR DALA14029633355

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 41,816 hours, 5,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  FRAMES 59 - 60, -Y1959 FOUND CORRODED.   SEAT TRACK REMOVED AND REPLACED IAW SRM.
